# SDR SWAA2025102427925

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N8877Q
- Make and model: Boeing 737-8
- Aircraft serial: 67917
- Aircraft time: 8,125 hours, 4,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT BAR REST HOOK MISSING A FASTENER ON THE COVER.   RESECURED CLIP ON THE L2 DOOR PER EA M-23-125-01839. AC OK FOR SERVICE.
